RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 461–470 (Mi mz964)  

Topological classification of supertransitive flows on closed nonorientable surfaces. I: Necessary conditions for topological equivalence

I. A. Tel'nykh

Nizhny Novgorod State Technical University

DOI: https://doi.org/10.4213/mzm964

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 397–404

Bibliographic databases:

UDC: 517.9+513.83
Received: 02.03.2000

Citation: I. A. Tel'nykh, “Topological classification of supertransitive flows on closed nonorientable surfaces. I: Necessary conditions for topological equivalence”, Mat. Zametki, 68:3 (2000), 461–470; Math. Notes, 68:3 (2000), 397–404

Citation in format AMSBIB
\Bibitem{Tel00}
\by I.~A.~Tel'nykh
\paper Topological classification of supertransitive flows on closed nonorientable surfaces. I:~Necessary conditions for topological equivalence
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 461--470
\mathnet{http://mi.mathnet.ru/mz964}
\crossref{https://doi.org/10.4213/mzm964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819150}
\zmath{https://zbmath.org/?q=an:1043.37013}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 397--404
\crossref{https://doi.org/10.1007/BF02674565}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900016}


Linking options:
  • http://mi.mathnet.ru/eng/mz964
  • https://doi.org/10.4213/mzm964
  • http://mi.mathnet.ru/eng/mz/v68/i3/p461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:210
    Full text:101
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020